PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 68 | 1 | 21-29
Tytuł artykułu

The Turàn number of the graph 3P4

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let ex (n,G) denote the maximum number of edges in a graph on n vertices which does not contain G as a subgraph. Let Pi denote a path consisting of i vertices and let mPi denote m disjoint copies of Pi. In this paper we count ex(n, 3P4)
Słowa kluczowe
Wydawca
Rocznik
Tom
68
Numer
1
Strony
21-29
Opis fizyczny
Daty
wydano
2014-06-01
otrzymano
2013-06-04
online
2014-06-06
Twórcy
Bibliografia
  • [1] Bushaw, N., Kettle, N., Tur´an numbers of multiple paths and equibipartite forests, Combin. Probab. Comput. 20 (2011), 837-853.
  • [2] Erd˝os, P., Gallai, T., On maximal paths and circuits of graphs, Acta Math. Acad. Sci. Hungar. 10 (1959), 337-356.
  • [3] Faudree, R. J., Schelp, R. H., Path Ramsey numbers in multicolorings, J. Combin. Theory Ser. B 19 (1975), 150-160.
  • [4] Gorgol, I., Tur´an numbers for disjoint copies of graphs, Graphs Combin. 27 (2011), 661-667.[WoS][Crossref]
  • [5] Harary, F., Graph Theory, Addison-Wesley, Mass.-Menlo Park, Calif.-London, 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_umcsmath-2014-0003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.